# SDR HNAA2016062200194

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 57,646 hours, 64,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: OL3071BPEGPL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED UP COVER, R&R BULB.  SECURED COVER IN PLACE.  NO FIX.  REPAIRED BROKEN WIRE, PLUG 3352-P11, WIRES 3352-27Z20N AND 3352-16A20 IAW WIRING MANUAL 33-51-01.  OPS CK GOOD.
